# SDR GLBA20090326B

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,993 hours, 42,735 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED THAT AFTER TAKEOFF THE GEAR LEVER SELECTOR WAS SELECTED UP, THEY HEARD THE GEAR IN TRANSIT AND SAW IN TRANSIT LIGHTS. ALL IN TRANSIT LIGHTS EXTINGUISHED EXCEPT THE LT MLG A SYS LIGHT. FOLLOWING CHECKLIST PROCEDURES GEAR LEVER SELECTOR CYCLED WITH NO CHANGE. QRH REFERENCED TO EMERGENCY FREEFALL EXTENSION CHECKLIST UPON COMPLETION OF CHECKLIST, 6 GREEN LIGHTS WERE OBSERVED AND LANDED WITHOUT INCIDENT. -SUP- REFERENCE MM 32-30-00, RETRACTED GEAR 10 TIMES NO DEFECTS NOTED.
